Alert archive / Wisconsin / River Flood Warnings in 2019

River Flood Warning 2, NWS Green Bay, WI

March 14, 2019Brown County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 14, 2019, 10:02 AM CDT for Brown County, Wisconsin. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 14, 2019, 10:02 AM CDT (15:02 UTC)
Expired
Mar 18, 2019, 11:39 AM CDT
In force
4 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Brown County, WI

The radar

The Green Bay radar (KGRB), 11 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East River (WI) above Greenleaf (GGGW3). The gauge peaked at 15.11 ft at Mar 14, 2019, 6:00 PM CDT.

actionminormoderate101503/1403/1503/1603/1703/1803/19
Action stage
9 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04085108, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

782 
WGUS43 KGRB 141502
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1002 AM CDT Thu Mar 14 2019

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  East River near Greenleaf affecting Brown County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC009-150602-
/O.NEW.KGRB.FL.W.0002.190314T1502Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T1400Z.000000T0000Z.UU/
1002 AM CDT Thu Mar 14 2019

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the East River near Greenleaf .
* At  9:00 AM Thursday the stage was 13.7 feet. 
* Flood stage is 13.0 feet. 
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is covering Wrightstown Road 1/2 mile west of 
  Highway 57/32.  

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
8 follow-up statements
418 
WGUS43 KGRB 142354
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
654 PM CDT Thu Mar 14 2019

  East River near Greenleaf affecting Brown County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC009-151454-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
654 PM CDT Thu Mar 14 2019

...Observed flooding increased from Minor to Moderate Severity...

The Flood Warning continues for 
  The East River near Greenleaf .
* At 6:00 PM Thursday the estimated stage was 16.0 feet. 
* Flood stage is 13.0 feet. 
* Impacts at 18.0 feet. Major lowland and farm land flooding is 
  occurring. Water likely over Highway 57/32 approximately one mile 
  north of Highway ZZ and Wrightstown Road 1/2 mile west of Highway 
  57/32 may be closed.  
* Impacts at 16.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is approaching Highway 57/32 approximately 1 mile 
  north of Highway ZZ. Water is likely spilling over Wrightstown Road
  1/2 mile west of Highway 57/32.  
* Additional flooding is expected across portions of De Pere, Bellevue,
  Allouez and Green Bay tonight into Friday.

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$

Bersch
996 
WGUS83 KGRB 151614
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1114 AM CDT Fri Mar 15 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf affecting Brown County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

&&

WIC009-160714-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1114 AM CDT Fri Mar 15 2019

The Flood Warning continues for
  The East River near Greenleaf .
* At  10:30 AM Friday, webcams indicate the river remains above flood
  stage. The current stage is unknown at this time due to equipment 
  failure.
* Flood stage is 13.0 feet. 
* Impacts at 16.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is approaching Highway 57/32 approximately 1 mile 
  north of Highway ZZ. Water is likely spilling over Wrightstown Road
  1/2 mile west of Highway 57/32.  

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
517 
WGUS83 KGRB 160215
FLSGRB

Flood Statement
National Weather Service Green Bay WI
915 PM CDT Fri Mar 15 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf  affecting Brown County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC009-161714-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
915 PM CDT Fri Mar 15 2019

The Flood Warning continues for
  The East River near Greenleaf .
* At  9:00 PM Friday the stage was estimated to be around 14.0 feet. 
  The exact stage is unknown at this time due to equipment failure.
* Flood stage is 13.0 feet. 
* Minor flooding is occurring.
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is covering Wrightstown Road 1/2 mile west of 
  Highway 57/32.  

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
450 
WGUS83 KGRB 161602
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1102 AM CDT Sat Mar 16 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf  affecting Brown County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

&&

WIC009-170702-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1102 AM CDT Sat Mar 16 2019

The Flood Warning continues for
  The East River near Greenleaf.
* At 11:00 AM Saturday, webcams indicate the river remains above 
  flood stage. The exact stage is unknown at this time due to
  equipment failure.
* Flood stage is 13.0 feet. 
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is covering Wrightstown Road 1/2 mile west of 
  Highway 57/32.  

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
892 
WGUS83 KGRB 170157
FLSGRB

Flood Statement
National Weather Service Green Bay WI
857 PM CDT Sat Mar 16 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf  affecting Brown County
  
  Manitowoc River near Manitowoc affecting Manitowoc County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC071-171657-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.2.RS.190314T2000Z.190315T0700Z.000000T0000Z.NR/
857 PM CDT Sat Mar 16 2019

The Flood Warning continues for
  The Manitowoc River near Manitowoc.
* At  8:00 PM Saturday the stage was 12.3 feet. 
* Flood stage is 10.0 feet. 
* Impacts at 12.0 feet. Up to 2 feet of water may be covering 
  portions of Clay Pit Road and Broadway Street Park Road in the city
  of Manitowoc.  Parts of Mill road and North Rapids road is covered 
  by up to a foot of water.  

&&

LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
      4403 8793 4406 8803             

$$

WIC135-171657-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-190318T1500Z/
/ROYW3.1.RS.190315T0926Z.190316T0600Z.190317T2100Z.NO/
857 PM CDT Sat Mar 16 2019

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Saturday the stage was 5.9 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC009-171657-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
857 PM CDT Sat Mar 16 2019

The Flood Warning continues for
  The East River near Greenleaf .
* At 9:00 PM Saturday, webcams indicate the river remains above 
  flood stage. The exact stage is unknown at this time due to
  equipment failure.
* Flood stage is 13.0 feet. 
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is 
  occurring. Water is covering Wrightstown Road 1/2 mile west of 
  Highway 57/32. 


&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
998 
WGUS83 KGRB 171636
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1136 AM CDT Sun Mar 17 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf affecting Brown County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

&&

WIC009-180735-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1136 AM CDT Sun Mar 17 2019

The Flood Warning continues for
  The East River near Greenleaf.
* At 11:00 AM Sunday, webcams indicate the river remains just above 
  flood stage. The exact stage is unknown at this time due to
  equipment failure.
* Flood stage is 13.0 feet. 
* Impacts at 13.0 feet. At flood stage, widespread lowland and farm 
  land flooding is occurring. Water May be covering parts of 
  Wrightstown Road.  

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
838 
WGUS83 KGRB 180146
FLSGRB

Flood Statement
National Weather Service Green Bay WI
846 PM CDT Sun Mar 17 2019

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  East River near Greenleaf  affecting Brown County
  
  Manitowoc River near Manitowoc affecting Manitowoc County
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC071-181646-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.2.RS.190314T2000Z.190315T0700Z.000000T0000Z.NR/
846 PM CDT Sun Mar 17 2019

The Flood Warning continues for
  The Manitowoc River near Manitowoc.
* At  8:00 PM Sunday the stage was 12.0 feet and slowly falling. 
* Flood stage is 10.0 feet. 
* Impacts at 12.0 feet. Up to 2 feet of water may be covering 
  portions of Clay Pit Road and Broadway Street Park Road in the city
  of Manitowoc.  Parts of Mill road and North Rapids road is covered 
  by up to a foot of water.  

&&

LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
      4403 8793 4406 8803             

$$

WIC135-181646-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-190319T1800Z/
/ROYW3.1.RS.190315T0926Z.190316T0600Z.190318T1500Z.NO/
846 PM CDT Sun Mar 17 2019

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  8:00 PM Sunday the stage was 5.6 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow late morning.
* Impacts at 6.0 feet. Water may be surrounding some homes and 
  structures in low lying areas downstream between Royalton and west 
  of New London.  .  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC009-181646-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
846 PM CDT Sun Mar 17 2019

The Flood Warning continues for
  The East River near Greenleaf .
* At 8:45 PM Sunday, webcams indicate the river remains just above 
  flood stage. The exact stage is unknown at this time due to
  equipment failure. The waters continue to recede however. 
* Flood Stage is 13.0 feet.

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$
689 
WGUS83 KGRB 181639
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1139 AM CDT Mon Mar 18 2019

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  East River near Greenleaf AFFECTING Brown County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

&&

WIC009-181709-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-190318T1639Z/
/GGGW3.N.RS.190314T1123Z.190314T2200Z.190318T1510Z.UU/
1139 AM CDT Mon Mar 18 2019

The Flood Warning is cancelled for
  The East River near Greenleaf.
* At 11:00 AM Monday the stage was 10.7 feet and continues to fall. 
* Flood stage is 13.0 feet. 

&&

LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
      4440 8808 4451 8801             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 14, 9:48 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 14, 9:48 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
948 AM CDT Thu Mar 14 2019

New Information added to update section

.UPDATE...
Issued at 948 AM CDT Thu Mar 14 2019

Visibilities continue to drop across all of northeast Wisconsin
this morning. Area webcams and METAR observations show the dense
fog is expanding as the morning wears on. Therefore will expand
the Dense Fog Advisory for all of the area through the early
evening hours as a low pressure system tracks through the western
Great Lakes region. The fog is not expected to lift until this
evening when the low moves off the east and winds switch around to
a northwesterly direction as cooler air advects in from the west.

UPDATE
Issued at 816 AM CDT Thu Mar 14 2019

Visibilities across central and north-central Wisconsin this
morning are near or less than one quarter of a mile across many
locations. Even after an area of showers, and a few thunderstorms,
moved through visibilities did not improve. Area webcams show many
locations socked in across these areas. Therefore will issue a
Dense Fog Advisory through early afternoon for these locations as
conditions are not expected to improve until this afternoon when
another area of showers approaches with the main surface low.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 407 AM CDT Thu Mar 14 2019

The intense winter storm that brought blizzard
conditions to the Front Range of Colorado was near Omaha at 09
UTC. The best pressure falls were over northern Wisconsin, and
that's where the models forecast it to move to by late this
afternoon. The system is weakening, but will still produce some
notable weather, such as very mild temperatures and a chance of
thunderstorms today.

Jet energy rotating around the upper low brought one round of
showers overnight, and there should be additional showers later
this morning and again late in the afternoon as additional jet
energy moves across the area. Some thunderstorms are possible
north of the surface warm front today over roughly the southern
half of the forecast area. High temperatures should reach the 50s
in most places despite the cloud cover and showers.

The system exits the area this evening, and colder air will advect
in from the west overnight. Rain showers should change to snow
showers but little in the way of accumulation is likely. Friday
should be blustery and seasonably cold, with scattered snow
showers or flurries.

.LONG TERM...Friday Night Through Wednesday
Issued at 407 AM CDT Thu Mar 14 2019

Models remain consistent in advertising the development of a deep
upper trough over the eastern Pacific and downstream upper ridge
over the western CONUS beginning late this weekend. This pattern
would bring a northwest flow into WI as a broad upper trough to
extend from the northern Rockies to the mid-Atlantic states. While
the models agree here, they differ on the smaller-scale features
(shortwaves) dropping southeast out of central Canada. One
shortwave may impact northeast WI on Sunday with another one on
Tuesday. Moisture is limited with each feature, thus any
precipitation (if any) would be light. Temperatures into early
next week are expected to be near normal, with a slight uptick
above normal toward mid-week.

Combination of cyclonic flow and colder northwest flow off of Lake
Superior will keep a chance of lake effect snow showers in the
forecast across north-central WI Friday night. Since much of Lake
Superior still has ice, accumulations over the snowbelt region of
Vilas County may see up to an inch at most. The rest of the
forecast area to see mostly cloudy skies with perhaps some breaks
in the clouds across central/east-central WI toward daybreak.
Noticeably colder air returns to the region Friday night with min
temperatures from 10 to 15 above north-central WI, 20 to 25
degrees east-central WI. Any snow showers across Vilas County
should end Saturday morning as a weak area of high pressure passes
to our south and winds back to the west making trajectories
unfavorable. For the rest of northeast WI, generally partly cloudy
skies are expected with max temperatures in the lower 30s north-
central, middle to upper 30s eastern WI (away from Lake MI).

The first shortwave trough (with embedded shortwaves) is forecast
to drop southeast into the western Great Lakes Saturday night.
Look for a general increase in clouds with perhaps a small chance
for light snow showers into central WI after midnight. Min
temperatures to be in the 10 to 15 above range north-central,
mainly the 15 to 20 degree range elsewhere. This small chance of
precipitation would carry over through Sunday as the shortwave
trough moves toward eastern sections of the Great Lakes. The main
problem remains moisture availability and there are models that
keep northeast WI completely dry both Saturday night and Sunday.
Bottom line here is that this little system to be nothing more
than a nuisance for the latter half of the weekend. Max
temperatures for Sunday to be in the middle 30s to around 40
degrees.

The first half of the new work week appears to be generally on the
quiet side with a gradual warming trend headed toward mid-week. A
couple models attempt to generate a little QPF with another weak
shortwave trough early in the week, but again with a dearth of
moisture, plan is to keep the forecast area dry. Max temperatures
on Monday to be similar to Sunday, however a moderating trend is
forecast for Tuesday and Wednesday with readings around 5 degrees
above normal, then 5 to 10 degrees above normal respectively.
These temperatures will continue to eat away at the snowpack over
the region and keep concerns of river flooding elevated.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 649 AM CDT Thu Mar 14 2019

A wide variety of weather is expected today as a storm
system approaches from the central Plains. Mild and moist air
flowing north across the snow covered ground will produce low
clouds and areas of fog, especially across central and northern
Wisconsin.

In addition to the low clouds and fog, there will be several
areas of showers and isolated thunderstorms that move north across
the region today.

The shower activity will diminish tonight and change from rain to
snow showers by Friday morning. MVFR conditions expected in most
places with scattered snow showers.
&&

.HYDROLOGY...
Issued at 407 AM CDT Thu Mar 14 2019

Rain and melting snow will contribute to rising rivers and
streams today. Standing water is also possible on roads, sidewalks
and parking lots. While the rains will end this evening, melting
snow will continue to raise the water levels in rivers and streams
for the next couple of days. There will also be a threat for ice
jams.

Please see the the latest Flood Watch for more information.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for WIZ005-010>013-018>022-
030-031-035>040-045-048>050-073-074.

Dense Fog Advisory until 7 PM CDT this evening for WIZ005-
010>013-018>022-030-031-035>040-045-048>050-073-074.
&&

UPDATE.........Kurimski
SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
HYDROLOGY......RDM
Hazardous weather outlook, Mar 14, 9:48 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
948 AM CDT Thu Mar 14 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151500-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
948 AM CDT Thu Mar 14 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Melting snow and periods of rain could produce standing water in
low spots on roads, sidewalks, and parking lots. Rivers, creeks
and streams will also continue to rise. Thunderstorms are possible
today, but they are not expected to be severe.

Hazardous travel due to dense fog will continue through late
afternoon. Visibilities of a quarter of a mile or less and times
down to near zero are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Recent rains and melting snow will lead to rising rivers, streams
and creeks into the weekend. The Yellow River and Wolf River are
expected to reach flood stage at some sites this weekend. Urban
flooding is also possible from melting snow.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report rainfall amounts over a half inch
or any flooding to the National Weather Service in Green Bay.

LMZ521-522-541>543-151500-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
948 AM CDT Thu Mar 14 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Dense fog, with visibilities less than one mile and at times
down to zero will continue today. There is a chance of
thunderstorms that will pose a hazard to mariners.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability of widespread hazardous weather is low..

Eckberg

In the hours before

Special weather statement, Mar 14, 6:26 AM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
626 AM CDT Thu Mar 14 2019

WIZ005-010-018-019-030-035-036-141430-
Vilas-Oneida-Lincoln-Langlade-Marathon-Wood-Portage-
626 AM CDT Thu Mar 14 2019

...DENSE FOG MAY PRODUCE HAZARDOUS TRAVEL THIS MORNING...

Mild, moist air flowing over the snow covered ground was producing
areas of dense fog in parts of central and northcentral Wisconsin
this morning. Visibilities of a few hundred feet are possible.

Use low beam headlights when driving in fog, maintain adequate
spacing between your vehicle and others, and allow extra time to
reach your destination.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:08 AM CDTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more11 hr
Mar 14, 2:39 PM CDTSpecial Weather StatementGRBCalumet, Waupaca, Waushara, Winnebago51 min
Mar 14, 3:18 PM CDTSpecial Weather StatementGRBBrown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 1 more42 min
Mar 14, 3:49 PM CDTRiver Flood WarningGRBManitowoc8 days
Mar 14, 3:51 PM CDTSpecial Weather StatementGRBBrown, Kewaunee, Outagamie, Shawano, Waupaca39 min
Mar 14, 4:02 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Langlade, Manitowoc, Marathon and 7 more4 hr
Mar 14, 4:18 PM CDTSpecial Weather StatementGRBKewaunee, Menominee, Shawano42 min
Mar 14, 5:08 PM CDTSpecial Weather StatementGRBDoor, Langlade, Marinette, Menominee, Oconto, Shawano37 min
Mar 14, 6:02 PM CDTAreal Flood AdvisoryGRBForest, Langlade, Marinette, Menominee, Oconto3 hr

Nearby

River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.